Sorry if i appear to sound like im clutching at straws but im trying to help my friend. He's also alone and deaf and is struggling to get any advice

My Best life long friend in the UK has just lost his girlfriend age 23, she died in her sleep leaving 2 children behind. She was on a cocktail of drugs for stomach issues, mainly a kidney infection and mild depression. He was completely against the drugs she was taking but was made out to be stupid, and putting his G/F at risk if she didn't. 2 Years after been put on this list below, she died in her sleep while on a holiday vacation. Almost emmidietly after her death, they remove her heart which they shipped to London, and her body was flown back to Ireland where her family are from. They have found no results as to why she died.

ferrous sulphate tablets, omeprazole gastro-resistant capsules, oramorph oral solution, paracetamol tablets, gabapentin capsules, cyclizine tablets, codeine phosphate tablets, lactulose solution senna tablets, baclofen tablets, buprenorphine patch, amitriptyline hydrochloride tablets.

I'm sure the list of drugs weren't helping her. Her death was UNASCERTAINED
but does he need to look into this as to why the amount of drugs were given.

I live in Asia and i'm going back at the end of the month to help if i can. Just after some opinions on the drugs if possible.

One thing he did say is that she became very violent towards when she was on this medication, and also left the children unattended while he was a work.

Some friends have said that maybe she was hiding things from him, which of course is possible. He does have the death certificate so surely if there was a life threatening problem she was suffering from, surely this would show on the record.

Many Thanks
Did you find this post helpful?
|

replied January 14th, 2008
Extremely eHealthy
I am very sorry to hear about your friend's girlfriend.
Some of the medications you listed are used for pain, depression, anxiety, iron pills,
stomach ulcers, laxatives.

Was she bipolar?

Some medications can enhance a person's behavior. It's possible some of the medications added to her violence you mentioned.
It is very scary the way our bodies react to medication.

I'm not sure if this helps at all in answering your concerns as I am not a doctor.

Again I am sorry for your loss.
|
Did you find this post helpful?

replied January 14th, 2008
Active User, very eHealthy
Very sorry to hear about your friend. I hope he gets to the bottom of it. I hope he can find some closure.
|
Did you find this post helpful?

replied May 29th, 2010
OraMorph and Amitriptyline
It sounds as if your friend has died from toxicity as the cocktail of drugs she was taking would undoubtedly have poisoned her liver. The Liver is the organ that rids the body of anything toxic and if it is overloaded with this much work it puts a huge strain on the heart.
Also,Morphine drugs can cause respiritory problems that can lead to coma and death.
I take Amitriptyline and Oramorph for severe nerve pain.Amitriptyline is actually an anti-depressant but is now used to treat Neuralgia.
It sounds as though your friend was suffering and now she is at peace..take care xx
|
Did you find this post helpful?
Must Read
The kidneys filter blood and regulate body flood. What happens during kidney failure? And what types of kidney failure do doctors diagnose?...
There are three main condition which cause renal (kidney) failure. Learn what causes kidney failure and what factors increase your risk of kidney problems....
What are the signs of acute or chronic kidney failure? Which ones are more serious than others? And when should you ask a doctor or go to the ER for help?...